# SDR CA131104016

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Lack Of Lube
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE APPROACH TO AIRPORT, THE PILOT NOTICED A LIGHT VIBRATION ON THE LT ENGINE FOLLOWED BY HEAVY SMOKE IN THE EXHAUST.  THE PILOT REDUCED POWER TO FLIGHT IDLE AND PERFORMED AN UNEVENTFUL LANDING.  THE ENGINE WAS REMOVED. THE DISASSEMBLY REPORT CONCLUDED THE A NR 5 BEARING DISTRESS DUE TO LACK OF LUBRICATION.
